Addiction: Substance Abuse Community
Skin rashes
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Skin rashes

I have noticed that the past few months I have developed a skin rash on parts of my body now I am constantly itching and I feel like its the stress of trying to quit Percocet.. Could it be a health condition due to taking too many perc? I take between 8-10... 5Mg, pills a day I am tapering off to 7 and then goinna go from there down?
Related Discussions
12 Comments Post a Comment
Blank
372416_tn?1242669352
Hi,

I have a girlfriend that suffered a severe itchy skin rash.  She was taking lortab after her back surgery.

She did an allergy test.  Guess what?  Yep.  The pills.  

It was worth the detox for her.  
Blank
401095_tn?1351395370
I used to get it as well...i did not want to admit it was the tabs...coulda been the tylenol...but the more i took the worse it got....my inner elbows and back of knees were the worst...my legs looked awful last summer!   Since i quit i do not have it...so i am sure that is what it was....i had a sinus infection once and used steroids to treat it and the rash went away....it may not be the pills but if it goes away when u quit...then it was
Blank
Avatar_f_tn
Thank you guys I do think its the pills, I am scatching like crazy I have bruised my legs up What have I done Hopefully it will go away when the pills are done. I am afraid to go to the doctor because they might know and I keep thinking I will lose my family if they knew? What could a doctor do Could I be arrested I know that sounds crazy but its how I feel? What would happen If my doctor knew?  I use Hydrocotosone cream and it doesnt really help. My face is even getting a rash Its like a heat rash looking.
Blank
401095_tn?1351395370
I would get it checked tho....oral steroids made mine go away...for a while that is...quitting using was the only thing that made it stay away....i had a neck procedure and took meds for 4 days after and it started coming back...no problem after that tho...was mild that time...where is yours at?  Mine was never on my face...my face used to flush alot when i used..turn red but not rash like
Blank
Avatar_f_tn
Mine started on my neck then under my Bra line in the front now my arms and legs itch constantly and My neck is healed It almost like I am Picking at the rash so I make it worse.I almost wonder if I just have Exzema (eczema) or something. If I went to the doctor would I need to tell them about the pils? Or could I just go and play stupid? and would they know?
Blank
Avatar_m_tn
Morphine makes me itch to on my arms well codeine as well. The itchies!!!!! Thats an allergic reaction I think to the meds....
Blank
401095_tn?1351395370
They would not know....it does look like eczema and that is what i convinced myself that it was...there is no cure for that anyway...just treat the symptoms is all u can do...mine bled very easily when i clawed at them....yuck!...glad this summer i can wear shorts.....i did not have that for years on the hydros then one day i did....it took a while for me to figure out what it was from...for me it was the hydros...r u planning to quit?...if u do go to the doctor they may treat u with steroids orally and it will help eczema too...quitting the pills may solve the whole problem...for me i think it was when my body was on overload...my body was telling me to stop
Blank
Avatar_f_tn
Mine is more pimpley than rashey..is rashey a word..?? Anyhow, I breakout on my upper inner arms, almost identical on both sides my bra line and neck. Weird breakouots too. Not really a pimple not really a rash either. My neck looks like a rash, heat rash. I also swell. my upper body. My face and neck. You can really tell. I never have had this before. All these years and now when I'm ready to quit, I'm falling apart..good incentive.
You're not alone...
ng
Blank
Avatar_f_tn
oh yeah, and mine doesn't itch...just looks like he!!
Blank
Avatar_m_tn
Yea,
I have had a horrible skin rash since i started tappering off hydrocodone. It is real itchy and if i get upset about anything it spreads and really is out of control. I think it is the drugs detoxing out of our system and it just comes out of the skin. It got worse before it got better. Sunlight helps, filtered water (shower heads) and staying away from anything with artifical scents, lotions, soaps, detergents, ect. Also watch for skin infections. If it is really red, sore and inflammed. The night time insane itching was relieved by taking benadryl. it makes you very, very drowsy the next day. But at least you can get some sleep and not itch it and make it worse. I feel for ya. Mine is almost gone. 6 months already.
Blank
401095_tn?1351395370
Mine was not from detox...the less i took, the better my rash was and the more i took the worse it became.....dont know...i know my body was trying to tell me to quit....i remember last summer i was going to this outside function and wanted to wear shorts...i asked my friend if i should ..she looked at my legs and said NO!...i am a fairly vain person...not really but i do care about how i looke...i can not believe i let that happen...i still have little scars on my legs but they are fading
Blank
Avatar_f_tn
Thanks everyone, I think I will just keep putting steroid cream on it and hopefully when I get off the pills it will stop and If not then i wont be afraid to go to the doctor. What a great day that will be =) Sweet dreams My secret Friends. <3
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
5347058_tn?1381192026
Blank
ariley13
Boston, MA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
2083449_tn?1381358308
Blank
Sonrissa
NV
3092482_tn?1412261602
Blank
weaver71
Other
4810126_tn?1415169246
Blank
EvolverU
Boston, MA
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ